advertisement
Question
Posted by: phiona | 2020/06/25

PCOS

I have spent 3months without having my periods and when l went for ascan l was found with a PCOS. The gyne gave me citrate for 5 days, but l have taken it for 4 days now, will l get my periods back?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc
- 2020/07/02

Do you mean potassium citrate? This is usually given for urinary tract infections. The Pill is generally given to women with PCOS to balance hormones.


Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement